MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number 0137
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Failure to Read Input Signal (1581); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) exhibited low intrinsic amplitude and an increase in rv lead impedance within normal limits.The device, implanted a few months prior, showed stable r-wave measurements initially, followed by a significant decrease in amplitude and a rise in impedance.Review of device data also noted noise on the shock electrogram and oversensing on the rv channel.The health care professional (hcp) suspected possible lead dislodgement, and troubleshooting steps including imaging and further evaluation of lead position were recommended.This rv lead remains in service.
 
Event or Problem Description
It was reported that this right ventricular (rv) exhibited low intrinsic amplitude and an increase in rv lead impedance within normal limits.The device, implanted a few months prior, showed stable r-wave measurements initially, followed by a significant decrease in amplitude and a rise in impedance.Review of device data also noted noise on the shock electrogram and oversensing on the rv channel.The health care professional (hcp) suspected possible lead dislodgement, and troubleshooting steps including imaging and further evaluation of lead position were recommended.This rv lead remains in service.Additional information was received that this rv lead was successfully explanted and replaced.No additional adverse patient effects were reported outside the revision procedure.Additional information was received that this lead exhibited a dislodgment.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Follow up report 2 (additional information): this report is being submitted to update field b5: describe event or problem, section b and field h6: device codes, section h.
 
Event or Problem Description
It was reported that this right ventricular (rv) exhibited low intrinsic amplitude and an increase in rv lead impedance within normal limits.The device, implanted a few months prior, showed stable r-wave measurements initially, followed by a significant decrease in amplitude and a rise in impedance.Review of device data also noted noise on the shock electrogram and oversensing on the rv channel.The health care professional (hcp) suspected possible lead dislodgement, and troubleshooting steps including imaging and further evaluation of lead position were recommended.This rv lead remains in service.Additional information was received that this rv lead was successfully explanted and replaced.No additional adverse patient effects were reported outside the revision procedure.
 
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update field b5: describe event or problem, section b and field h6: device codes, section h.

Brand Name
ENDOTAK RELIANCE S
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24678395
Report Number2124215-2026-15959
Device Sequence Number12032031
Product Code LWS
UDI-Device Identifier00802526531101
UDI-Public(01)00802526531101(17)270625
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0137
Device Catalogue Number0137
Device Lot Number301941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/26/2026
04/06/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date03/31/2026
04/11/2026
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexFemale